OJDM  Vol.3 No.1 , January 2013
A Note on a Combinatorial Conjecture
Abstract: It is difficult to find Boolean functions achieving many good cryptographic properties. Recently, Tu and Deng obtained two classes of Boolean functions with good properties based on a combinatorial conjecture about binary strings. In this paper, using different approaches, we prove this conjecture is true in some cases. This conjecture has resisted different attempts of proof since it is hard to find a recursive method. In this paper we give a recursive formula in a special case.
Cite this paper: G. Deng, "A Note on a Combinatorial Conjecture," Open Journal of Discrete Mathematics, Vol. 3 No. 1, 2013, pp. 49-52. doi: 10.4236/ojdm.2013.31010.

[1]   Z. Tu and Y. Deng, “A Conjecture on Binary String and Its Application on Constructing Boolean Functions of Optimal Algebraic Immunity,” Designs, Codes and Cryptography, Vol. 60, No. 1, 2010, pp. 1-14. doi:10.1007/s10623-010-9413-9

[2]   G. Cohen and J.-P. Flori, “On a Generalized Combinatorial Conjecture Involving Addition Mod ,” IACR Cryptology ePrint Archive, Vol. 400, 2011, in press.

[3]   T. W. Cusick, Y. Li and P. Stanica, “On a Combinatorial Conjecture,” Integers, Vol. 11, No. 2, 2011, pp. 185-203. doi:10.1515/integ.2011.017

[4]   G. Deng and P. Yuan, “On a Combinatorial Conjecture of Tu and Deng,” Integers, Vol. 12, No. A48, 2012.

[5]   J.-P. Flori and H. Randriam, “On the Number of Carries Occuring in an Addition Mod ,” Integers, Vol. 12, No. A10, 2012.